# SDR UALA2011020100543

- Difficulty date: February 1, 2011
- Submitted: February 3, 2011
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 67,041 hours, 25,090 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Cargo Threshold
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR OPENING SILL PLATE HAS A CRACK.   DOOR THRESHOLD PLATE HAD A 1.5" LONG CRACK.  STOP DRILLED CRACK AND APPLIED TAPE IAW MM.  CHECK CRACK FOR PROGRESSION EVERY 3SV AND REPAIR AT NEXT CHECK.   WELDED CRACK IAW MM ON NON ROUTINE 36309.
